# SDR 9604641220

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46577
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING TAKEOFF, THE SLATS WOULD NOT RETRACT.  THE FLIGHT DUMPED FUEL AND RETURNED TO LGW.  MAINTENANCE RESET THE AUTO SLAT SYSTEM AND OPERATIONAL CHECK OK.
